RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 6(366), Pages 115–138 (Mi umn1679)  

This article is cited in 5 scientific papers (total in 5 papers)

Weighted averages, uniform distribution, and strict ergodicity

V. V. Kozlov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: A circle of problems related to the application of the Riesz and Voronoi summation methods in ergodic theory, number theory, and probability theory is considered. The first digit paradox is discussed, strengthenings of the classical result of Weyl on the uniform distribution of the fractional parts of the values of a polynomial are indicated, and the possibility of sharpening the Birkhoff–Khinchin ergodic theorem is considered. In conclusion, some unsolved problems are listed.

DOI: https://doi.org/10.4213/rm1679

Full text: PDF file (345 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:6, 1121–1146

Bibliographic databases:

Document Type: Article
UDC: 510.6+519.21
MSC: Primary 40G05, 11K06, 37A30; Secondary 60F15
Received: 17.08.2005

Citation: V. V. Kozlov, “Weighted averages, uniform distribution, and strict ergodicity”, Uspekhi Mat. Nauk, 60:6(366) (2005), 115–138; Russian Math. Surveys, 60:6 (2005), 1121–1146

Citation in format AMSBIB
\Bibitem{Koz05}
\by V.~V.~Kozlov
\paper Weighted averages, uniform distribution, and strict ergodicity
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 6(366)
\pages 115--138
\mathnet{http://mi.mathnet.ru/umn1679}
\crossref{https://doi.org/10.4213/rm1679}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2215757}
\zmath{https://zbmath.org/?q=an:1145.11057}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60.1121K}
\elib{http://elibrary.ru/item.asp?id=25787247}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 6
\pages 1121--1146
\crossref{https://doi.org/10.1070/RM2005v060n06ABEH004284}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237188900007}
\elib{http://elibrary.ru/item.asp?id=13474261}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33646426407}


Linking options:
  • http://mi.mathnet.ru/eng/umn1679
  • https://doi.org/10.4213/rm1679
  • http://mi.mathnet.ru/eng/umn/v60/i6/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Kalyabin, “On existence conditions for sequences uniformly distributed with respect to Voronoi's methods”, Dokl. Math., 76:1 (2007), 494–496  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. V. G. Zhuravlev, “Bounded remainder sets with respect to toric exchange transformations”, St. Petersburg Math. J., 27:2 (2016), 245–271  mathnet  crossref  mathscinet  isi  elib
    3. Khryashchev S.M., “on Control of Continuous Dynamical Polysystems in Discrete Times”, Proceedings of the International Conference of Numerical Analysis and Applied Mathematics 2014 (Icnaam-2014), AIP Conference Proceedings, 1648, eds. Simos T., Tsitouras C., Amer Inst Physics, 2015, UNSP 450005  crossref  isi
    4. Khryashchev S.M., “Evaluation of Control Times For Continuous Dynamical Polysystems With Control Switchings At Discrete Times”, 2015 International Conference “Stability and Control Processes” in Memory of V.i. Zubov (Scp), eds. Petrosyan L., Zhabko A., IEEE, 2015  mathscinet  isi
    5. Khryashchev S., “Application of Probabilistic Methods For Research of Polysystems With Switchings in Discrete Times”, Proceedings of 2016 International Conference Stability and Oscillations of Nonlinear Control Systems (Pyatnitskiy'S Conference), ed. Tkhai V., IEEE, 2016  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:441
    Full text:148
    References:38
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019